Uniformly small $\Delta^\ast$-groups
Algebra i logika, Tome 38 (1999) no. 1, pp. 24-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1999_38_1_a1,
author = {Yu. L. Ershov},
title = {Uniformly small $\Delta^\ast$-groups},
journal = {Algebra i logika},
pages = {24--39},
year = {1999},
volume = {38},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1999_38_1_a1/}
}
Yu. L. Ershov. Uniformly small $\Delta^\ast$-groups. Algebra i logika, Tome 38 (1999) no. 1, pp. 24-39. http://geodesic.mathdoc.fr/item/AL_1999_38_1_a1/